# SDR S9BA20090014

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 20,560 hours, 33,659 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Control Handle
- Part number: 6222012012
- Part serial: 807
- Condition: Odor
- Part time: 4 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL ODOR NOTED IN FLIGHT: RETURNED TO DEPARTURE AS A PRECAUTION.  FOUND DME INDICATOR HEAD HOT AND SMELLED BURNED.  REPLACED INDICATOR, OPS CHECK GOOD IAW INSTALL MANUAL.
